# SDR SWIA200515285

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 8,116 hours, 6,290 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5720
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 8,070 hours, 6,259 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON FAULT.    REPLACED NR 1 HYD SPOILERON PCU IAW MM 27-62-01. OPERATIONAL CHECK GOOD.
